# SDR DALA2017070505202

- Difficulty date: June 27, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 54,950 hours, 29,731 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  AFTER SLAT RETRACTION PASSING THROUGH 8000FT.  CREW NOTICED RIGHT HYDRAULIC PRESSURE REDUCE TO ZERO AND  RT HYD QTY REDUCE TO 4 QTS. INBOUND, AN ALTERNATE GEAR EXTENSION COMPLETE. LANDING WAS NORMAL.  HYDRAULIC LEAK FOUND ON RUDDER ACTUATOR LINE. REPLACED LINE WITH TEMPORARY LINE. RT HYD SYSTEM FILTERS REPLACED WITH NO METAL FOUND.
